# SDR DALA2024040203969

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 60,877 hours, 27,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Unknown
- Location: Bs 520 S28l&R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 PENDING FAA APPROVAL ERA 614858-14 REV. B FUSELAGE / SKIN / FS508-FS520, S-28L TO S-28R. CORRECTIVE ACTION: REF ERA 614858-14
